# SDR AALA2018083028004

- Difficulty date: August 14, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 318-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT CREASE ANGLE BETWEEN BS 318 - 328,  RBL 58.  REPLACED THE RT CREASE ANGLE IAW 51-00-05, AND  PRINT 141A8310.
